# SDR SWAA2025082792729

- Difficulty date: July 18, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FWD FACE BS 500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE LOCATED FWD FACE IAW SRM 51-40-02-0G AND DWG 143A7505 SHEET 123 REV-.
